# SDR DALA2020072802661

- Difficulty date: July 25, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 17,982 hours, 6,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 21e
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOOR LEVEL EMERGENCY EXIT LIGHT BROKEN OFF AT SEAT 21E. R/R FL LVL EMERGENCY LIGHT AT SEAT 21E AND OPS CHECK GOOD PER B737 AMM 33-51. OK FOR SVC.
